# SDR HALA2016082000328

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 5,638 hours, 889 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 3GK1
- Part serial: NSN
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RESIDUAL BRAKING ON 1, 2, 5, & 6 OBSERVED ALTERNATE BRAKE PRESSURE FLUCTUATING PRESSURE DURING CRUISE.  NO ADVERSE BRAKING OBSERVED DURING LANDING AND TAXI.   PREFORMED AMM 32-43-00-710-801-A. OK TO CONTINUE PER MEL 32-44-3.  TROUBLESHOT IAW TSM 32-40-00-810-927-A,  FOUND LT BRAKE PRESSURE INDICATOR CYCLING.  REMOVED & REPLACED PRESSURE TRANSMITTER IAW AMM 32-44-18.  LEAK & OPS CHECKED GOOD.
